Letters Intracranial haemorrhage, antidepressants, and NSAIDs

Combined use of antidepressants and NSAIDs: NNT for intracranial haemorrhage

BMJ 2015; 351 doi: https://doi.org/10.1136/bmj.h4444 (Published 18 August 2015) Cite this as: BMJ 2015;351:h4444
  1. L Sam Lewis, retired general practitioner1
  1. 1Surgery, Newport SA42 0TJ, UK
  1. sam{at}garthnewydd.freeserve.co.uk

Mercer and colleagues’ editorial says that the new found risk of intracranial haemorrhage in the first 30 days of combined non-steroidal anti-inflammatory drug (NSAID) and antidepressant use in Korea has implications for GPs and primary care teams.1 They think guidelines are poor at informing therapeutic decisions in patients with multimorbidity, with evidence based decisions difficult to make because …

View Full Text

Sign in

Log in through your institution

Free trial

Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
Sign up for a free trial

Subscribe